# SDR DXTA2010082004198

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 3,035 hours, 2,364 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Knob
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAP LEVER WOULD NOT MOVE OUT OF TAKEOFF FLAP POSITION. RETURNED FOR LANDING.  FOUND KNOB LOOSE UPON ARRIVAL TO ACFT.  RESECURED FLAP LEVER KNOB AS REQ'D IAW 20-00-00, OPS TEST GOOD.
